POISSON SPACING STATISTICS FOR VALUE SETS OF POLYNOMIALS
2009 (English)In: International Journal of Number Theory, ISSN 1793-0421, Vol. 5, no 3, 489-513 p.Article in journal (Refereed) Published
If f is a non-constant polynomial with integer coefficients and q is an integer, we may regard f as a map from Z/qZ to Z/qZ. We show that the distribution of the (normalized) spacings between consecutive elements in the image of these maps becomes Poissonian as q tends to infinity along any sequence of square free integers such that the mean spacing modulo q tends to infinity.
Place, publisher, year, edition, pages
2009. Vol. 5, no 3, 489-513 p.
Poisson spacings, correlation function, quadratic residues
IdentifiersURN: urn:nbn:se:kth:diva-18447DOI: 10.1142/S1793042109002237ISI: 000266353000007OAI: oai:DiVA.org:kth-18447DiVA: diva2:336494
QC 201005252010-08-052010-08-052014-06-16Bibliographically approved